# SDR WRLA2009063A

- Difficulty date: March 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47845
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A6-CHECK IN ATL INSPECTION FOUND CORROSION ON WING CENTER SECTION SKIN AT FWD OUTBOARD CORNER OF LT MLG WHEEL WELL.  REMOVED CORROSION PER SRM 57-20-00 FIG 21.  DRILLED UP AND INSTALLED NEW ANGLE (ANB7392-1) PER SRM 57-20-00 FIG 21.  LEAK CHECKED OK.  DRILLED UP AND INSTALLED LOWER SUPPORT (AEA7284-1).  CLEANED OUT TANK.  INSTALLED 2 EA INTERNAL TANK ACCESS PANELS.  INSTALLED ACCESS PLATES.  LEAK CHECKED OK.
